M. Abramowitz and I. A. Stegun, Handbook of mathematical functions with formulas, graphs, and mathematical tables, National Bureau of Standards Applied Mathematics Series. Courier Corp, vol.55, 1964.

R. Barrio, H. Jiang, and S. Serrano, A general condition number for polynomials, SIAM J. Numer. Anal, vol.51, issue.2, pp.1280-1294, 2013.

S. Boyd and L. Vandenberghe, Convex Optimization. Cambridge University Press, 2004.

T. Braconnier and P. Langlois, From rounding error estimation to automatic correction with automatic differentiation, Automatic differentiation of algorithms, pp.351-357, 2002.

N. Brisebarre and S. Chevillard, Efficient polynomial L ? approximations, 18th IEEE Symposium on Computer Arithmetic (ARITH-18), pp.169-176, 2007.
URL : https://hal.archives-ouvertes.fr/inria-00119513

N. Brisebarre, J. Muller, and A. Tisserand, Computing machineefficient polynomial approximations, ACM Trans. Math. Software, vol.32, issue.2, pp.236-256, 2006.
URL : https://hal.archives-ouvertes.fr/ensl-00086826

C. Carasso, L'algorithme d'échange en optimisation convexe. PhD thesis, 1973.

C. Carasso and P. J. Laurent, Un algorithme général pour l'approximation au sens de Tchebycheff de fonctions bornées sur un ensemble quelconque, Approximation Theory, number 556 in Lecture Notes in Mathematics, pp.99-121, 1976.

B. L. Chalmers, The Remez exchange algorithm for approximation with linear restrictions, Trans. Amer. Math. Soc, vol.223, pp.103-131, 1976.

S. Chevillard, J. Harrison, M. Jolde?, and C. Lauter, Efficient and accurate computation of upper bounds of approximation errors, Theoret. Comput. Sci, vol.412, issue.16, pp.1523-1543, 2011.
URL : https://hal.archives-ouvertes.fr/ensl-00445343

S. Chevillard, M. Jolde?, and C. Lauter, Sollya: An environment for the development of numerical codes, International Congress on Mathematical Software, pp.28-31, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00761644

C. Daramy-loirat, D. Defour, F. De-dinechin, M. Gallet, N. Gast et al., CR-LIBM, a library of correctly-rounded elementary functions in double-precision, 2006.
URL : https://hal.archives-ouvertes.fr/ensl-01529804

E. Darulova and V. Kuncak, Towards a compiler for reals, ACM Trans. Program. Lang. Syst, vol.39, issue.2, pp.1-8, 2017.

M. Daumas and G. Melquiond, Certification of bounds on expressions involving rounded operators, ACM Trans. Math. Software, vol.37, issue.1, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00127769

F. De-dinechin, C. Q. Lauter, and J. Muller, Fast and correctly rounded logarithms in double-precision, Theor. Inform. Appl, vol.41, issue.1, pp.85-102, 2007.
URL : https://hal.archives-ouvertes.fr/inria-00070331

R. Halsey and F. Patrick, Real Analysis, 2010.

, IEEE Computer Society. IEEE Standard for Floating-Point Arithmetic. IEEE Standard, vol.754, 2008.

O. Kupriianova and C. Lauter, Metalibm: A mathematical functions code generator, International Congress on Mathematical Software, pp.713-717, 2014.
URL : https://hal.archives-ouvertes.fr/hal-01513490

C. Lauter and M. Mezzarobba, Semi-automatic floating-point implementation of special functions, vol.22, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01137953

C. Q. Lauter, Arrondi Correct de Fonctions Mathématiques, 2008.

J. Muller, Elementary Functions, Algorithms and Implementation, 2016.
URL : https://hal.archives-ouvertes.fr/ensl-00000008

J. Muller, N. Brunie, F. De-dinechin, C. Jeannerod, M. Joldes et al., Handbook of Floating-Point Arithmetic, 2018.
URL : https://hal.archives-ouvertes.fr/ensl-00379167

J. Oliver, Rounding error propagation in polynomial evaluation schemes, J. Comput. Appl. Math, vol.5, issue.2, pp.85-97, 1979.

R. Reemtsen and J. Rückmann, Semi-Infinite Programming, 1998.

A. Rocca, V. Magron, and T. Dang, Certified Roundoff Error Bounds using Bernstein Expansions and Sparse Krivine-Stengle Representations, 24th IEEE Symposium on Computer Arithmetic. IEEE, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01956817

A. Shapiro, Semi-infinite programming, duality, discretization and optimality conditions, Optimization, vol.58, issue.2, pp.133-161, 2009.

A. Solovyev, M. S. Baranowski, I. Briggs, C. Jacobsen, Z. Rakamari? et al., Rigorous estimation of floating-point round-off errors with symbolic taylor expansions, ACM Trans. Program. Lang. Syst, vol.41, issue.1, 2018.

A. Tisserand, High-performance hardware operators for polynomial evaluation, International Journal of High Performance Systems Architecture (IJHPSA), vol.1, issue.1, pp.14-23, 2007.
URL : https://hal.archives-ouvertes.fr/lirmm-00140930

G. A. Watson, The calculation of best restricted approximations, SIAM J. Numer. Anal, vol.11, issue.4, pp.693-699, 1974.